Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having liver cirrhosis and kidney stones. Not able to eat, fatigue. What should I do to improve my health?

dear sir / madam I am suffering from liver cirrhosis disease since 2008 . I am taking ursocol 300 2 times / ocid d 1 time. every is going stable but I can do work because of I tied quickly and I have to take rest to stable again . I can nt eat properly . I have kidney stones in my both kidney s . LFT report is T.Protein 6.79/ TOTAL BILIRUBIN 2.15 / sgot 50 /sgpt 29 hb- 10.2 please suggest me what i do to improve my health
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
good morning
you need to see doctor urgently.
the doctor will do physical exam and do additional investigations like abdominal pelvic ultrasound. You could be having ascites( accumulation of fluids in your abdomen) making it difficult for you to breath and eat because fluids push the diaphragm and stomach.
Its also important for you to be evaluated for heart failure by the doctor.
Maintain proper diet which has low salt content etc
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor